# SDR SWIA201125586

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 21,894 hours, 18,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRAL RIGHT OVERWING EMERGENCY EXIT LIGHT IS OUT.  (FLT 6440)  RELAMPED EMERGENCY LIGHT.
